Hail, Smith
- When
- March 25, 10:15 PM CST
- Where
- Smith County, Whitehouse
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.233, -95.217
Reported at the intersection of Highway 110 and FM 346.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Mar 25, 9:40 PM CST, 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 940 PM CST TUE MAR 25 2003 A LONG NIGHT OF CONTINUED STRONG THUNDERSTORMS IN STORE FOR AREA WITH NEW SVR TSTM WATCH ISSUED UNTIL 2 AM FOR MOST OF NW LA AND NE TX. AREA OF STORMS NOT PROGRESSING MUCH...HAVING BARELY REACHED EXTREME NORTH AND NW TIER OF LA. MODELS INDICATE UPPER DIVERGENCE INDUCED LIFT TO MAINTAIN FAIRLY STEADY INTENSITY NEAR FRONTAL ZONE. STORMS PREDOMINANT HAILERS...SEVERAL REPORTS OF GOLFBALL OR LESS SIZE. RAISED SOME MIN TEMPS SLIGHTLY DUE TO LACK OF EXPECTED COLD FRONTAL PUSH BEFORE DAYBREAK. VII .SHV..SVR TSTM WATCH FOR TXZ-067-459-315-423-183-203-073- 401-365-347-419-005-405-403-LAZ-017-015-119-027-111-031- 081-013-061-049-073-085-069-
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-261200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST TUE MAR 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE WILL BE A RISK OF SEVERE THUNDERSTORMS OVER ALL OF THE FOUR STATE REGION THIS AFTERNOON AND TONIGHT AHEAD OF AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT. LARGE HAIL WILL BE THE PRIMARY SEVERE FEATURE WITH THE THUNDERSTORMS THAT DO BECOME SEVERE...HOWEVER STRONG AND DAMAGING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER UPPER LEVEL STORM SYSTEM WILL APPROACH THE FOUR STATE REGION ON FRIDAY INTO FRIDAY NIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AS A STRONG COLD FRONT ENTERS THE REGION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT, LA
635 PM CST TUE MAR 25 2003
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0550 PM CLARKSVILLE TX .88 INCH HAIL
03/25/03 RED RIVER REPORT FROM LAW
ENFORCEMENT
0625 PM AVERY TX .75 INCH HAIL
03/25/03 RED RIVER REPORT FROM GENERAL PUBLIC
15PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT, LA
750 PM CST TUE MAR 25 2003
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0635 PM BOXELDER TX 1.00 INCH HAIL
03/25/03 RED RIVER REPORT FROM LAW
ENFORCEMENT
0735 PM ARGO TX .75 INCH HAIL
03/25/03 TITUS REPORT FROM LAW
ENFORCEMENT
0740 PM 12 W ASHDOWN AR .75 INCH HAIL
03/25/03 LITTLE RIVER REPORT FROM LAW
ENFORCEMENT
15The Shreveport radar (KSHV), 131 km away, was scanning. The volume nearest the first event began at 04:17 UTC.
1 hail. Local standard time, as filed.
Reported at the intersection of Highway 110 and FM 346.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, March 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5347486.